# SDR SWAA2022010450232

- Difficulty date: December 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS196.5 TO BS203.8 AND LBL 9; WL148.5 AT LOWER FUSELAGE ; 2021-549878 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CHART RECORD P/N: KT8P2; S/N: 19021963; DUE DATE: 14-MAY-22.; [02] REPLACED WEB AND FASTENERS LOCATED BS196.5 TO BS203.8 AND LBL 9; WL148.5 AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND DWG 141A3501 REV D; 141A1502 REV F.; [03] CORRECTED STEP 2. REPLACED WEB AND FASTENERS LOCATED BS196.5 TO BS203.8 AND LBL 9; WL148.5 AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND DWG 141A3501 REV D; 141A1502 REV F.
